The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 32, Issue 2, 2016
Metadata
 

Whitney extension operators without loss of derivatives
Leonhard Frerick, Enrique Jordá and Jochen Wengenroth
pp. 377–390
Abstract | Full-Text PDF (251 KB) | Metadata

An upper bound for the length of a traveling salesman path in the Heisenberg group
Sean Li and Raanan Schul
pp. 391–417
Abstract | Full-Text PDF (355 KB) | Metadata

Estimates for Fourier transforms of surface measures in $\mathbb R^3$ and PDE applications
Michael Greenblatt
pp. 419–446
Abstract | Full-Text PDF (405 KB) | Metadata

Degree reduction and graininess for Kakeya-type sets in $\mathbb R^3$
Larry Guth
pp. 447–494
Abstract | Full-Text PDF (557 KB) | Metadata

On a sharp estimate for Hankel operators and Putnam’s inequality
Jan-Fredrik Olsen and María Carmen Reguera
pp. 495–510
Abstract | Full-Text PDF (259 KB) | Metadata

On the exit time from a cone for random walks with drift
Rodolphe Garbit and Kilian Raschel
pp. 511–532
Abstract | Full-Text PDF (334 KB) | Metadata

Monodromy representations of completed coverings
Martina Aaltonen
pp. 533–570
Abstract | Full-Text PDF (540 KB) | Metadata

The system of sets of lengths in Krull monoids under set addition
Alfred Geroldinger and Wolfgang Alexander Schmid
pp. 571–588
Abstract | Full-Text PDF (289 KB) | Metadata

Bi-Lipschitz parts of quasisymmetric mappings
Jonas Azzam
pp. 589–648
Abstract | Full-Text PDF (683 KB) | Metadata

Fitting a Sobolev function to data II
Charles Fefferman, Arie Israel and Garving K. Luli
pp. 649–750
Abstract | Full-Text PDF (1056 KB) | Metadata